Vesely Libor

Research Fellow
SSD
MAT/05 - MATHEMATICAL ANALYSIS
Competition sector
01/A3 - MATHEMATICAL ANALYSIS, PROBABILITY AND STATISTICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16164
University email address
Web site
Research

Publications

Publications
  • On differentiability of saddle and biconvex functions and operators / L. Vesely, L. Zajicek. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - 27:2(2020), pp. 705-731.
  • Star-finite coverings of Banach spaces / C.A. De Bernardi, J. Somaglia, L. Vesely. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 491:2(2020).
  • Intersection properties of the unit ball / C.A. De Bernardi, L. Vesely. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 475:2(2019 Jul 15), pp. 1108-1129.
  • A non-DC function which is DC along all convex curves / L. Vesely, L. Zajicek. - In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. - ISSN 0022-247X. - 463:1(2018), pp. 167-175.
  • Quasi uniform convexity : Revisited / L. Vesely. - In: JOURNAL OF APPROXIMATION THEORY. - ISSN 0021-9045. - 223(2017 Nov), pp. 64-76.